MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight and ethnicity: unknown, information not provided.Date of event: unknown, not provided.If implanted, give date: unknown, information not provided.If explanted, give date: unknown, information not provided.
 
Event or Problem Description
It was reported that a z9002 model intraocular lens (iol) had bent haptic issues and the customer is not sure if they're bent upon opening or after being loaded.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: additional information received from the surgery center revealed that there was no patient contact with the lens.Upon reviewing the complaint folder, it has been determined as there was no patient contact with the lens, the reported haptic damaged is no longer considered a reportable event.Therefore, no further information will be submitted under medwatch 2648035-2021-07192.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11270723
Report Number2648035-2021-07192
Device Sequence Number17078057
Product Code HQL
UDI-Device Identifier05050474530607
UDI-Public(01)05050474530607(17)250717
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2020
Device Model NumberZ9002
Device Catalogue NumberZ900200155
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1